Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 13 > Convergence and Inversion Theorems for Generalized...
< Back to Volume

Convergence and Inversion Theorems for Generalized Weierstrass Transform

Full Text PDF

Abstract:

In this paper , we study the Weierstrass Transformation of certain generalized functions and their convolution transformation of certain generalised function and its inversion . We extend such type of results of convergence and inversion theorems for generalized weierstrass transforms (1.1) and (1.2).

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 13)
Pages:
6-12
DOI:
10.18052/www.scipress.com/BMSA.13.6
Citation:
A.K. Thakur and P. Tamrakar, "Convergence and Inversion Theorems for Generalized Weierstrass Transform", Bulletin of Mathematical Sciences and Applications, Vol. 13, pp. 6-12, 2015
Online since:
Oct 2015
Export:
Distribution:
References:

I.I. Hirschman, and D.V. Widder, The convolution transform, Princeton Univ. Press, (1955), pp.174-192.

A. H. Zemanian, The convolution transformation of certain generalized f unctions and its inversion, Bull. Amer. Math. Soc. 72 (1966), 725-727.

D. V. Widder, The Laplace transform, Princeton Univ. Press (1946), p.276.

H. Pollard, An inv. formula for the St. tr. , Duke. Math, Jl., vol. II, (1944), pp.301-318.

H. Pollard, The inv. of the tr. With reiterated St. Kernels, Duke Math. Jl., vol. 14, (1947), pp.129-142.

A. Erdelyi , T.I.T. vol. I, McGraw Hill book Co. (1954).

V.I. Fabricant, Elementary evaluation of certain infinite integral involving Bessel function Quarterly of applied mathematics vol. LIX, no. 1, Canada, (2001), pp.1-24.

A. Erdelyi , T.I.T. vol. II, McGraw Hill book Co. (1954).

A. K, Sinha, Applied Science periodical , Siwan, vol. XII, No-3 and vol. XII, no. 1 (2010).

V.P. Mainara, A new generalization of the Laplace transforms Bull. of the cal. Math. Soc., vol. 53, pp.23-31.

H.M. Srivastava, A note on a generating function for the generalized Hermite polynomials, Nederl. Akad. Wetensch. Proc. Ser. A 79; Indag. Math. 38 (1976), pp.457-461.

Show More Hide